# SDR FDEA201008233098

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074504
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FUELING STATION DOOR INBD SIDE FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT RT WING FUELING STATION DOOR INBD SIDE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.   RT WING FUELING STATION DOOR INBD SIDE CARRIED OUT REPAIR IAW SRM 57-10-00, FIG 68 VOL I, REV 96. EO 8-5100-7-5001, A7 PART 2,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
